It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Pain in joints
May 19, 2005
Iron def. anemia diagnosis about 2 month ago, now there is pain in some of my joints, especially thumbs, sometimes entire hands hurt, also there are very dry patches of skin on my face. At times, the bridge of my nose and across my cheecks turn bright red. Are there long term effects of taking supplements? I remember reading somewhere that painful joints can be a symptom of too much iron buildup. I am taking 325mg ferrous sulfate 3x/day. I've been taking this dosage for about 2 months. - Vjo
Re: Pain in joints
May 19, 2005
[QUOTE=vjo]Iron def. anemia diagnosis about 2 month ago, now there is pain in some of my joints, especially thumbs, sometimes entire hands hurt, also there are very dry patches of skin on my face. At times, the bridge of my nose and across my cheecks turn bright red. Are there long term effects of taking supplements? I remember reading somewhere that painful joints can be a symptom of too much iron buildup. I am taking 325mg ferrous sulfate 3x/day. I've been taking this dosage for about 2 months. - Vjo[/QUOTE]
Ferrous sulfate can cause painful joints in some people. If you continue to have pain or be concerned talk to your doctor about another form of iron such as Ferrous Gluconate. It is sometimes prescribed for those who do not respond well to Ferrous Sulfate.





All times are GMT -7. The time now is 10:47 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!